# SDR DL73K010581

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 36,669 hours, 30,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN JUST BELOW STRINGER 18 RT JUST AFT OF FS 727B.  THE CRACK WAS REMOVED    WITH A CUTOUT IN THE SKIN.  THE SKIN WAS REPAIRED WITH AN   EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 380422-14.
